# SDR SWIA201334468

- Difficulty date: September 2, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 14,659 hours, 9,252 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE WARNING MESSAGE.  FLT#7334 NO DEFECTS FOUND.
